# SDR SWAA2023091901684

- Difficulty date: September 17, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N8576Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63590
- Aircraft time: 17,144 hours, 8,803 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EMERGENCY EXIT SLIDE APPEARS TO BE PROTRUDING FROM CASE.<[01] REMOVED AND ADJUSTED AFT SVC DOOR EMERGENCY EXIT SLIDE; REINSTALLED SAME; IAW MT#725-61-06.
